Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the Galois cohomology of the ring of integers in an algebraic number field


Authors: M. P. Lee and M. L. Madan
Journal: Proc. Amer. Math. Soc. 20 (1969), 405-408
MSC: Primary 10.65
DOI: https://doi.org/10.1090/S0002-9939-1969-0236143-8
MathSciNet review: 0236143
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Artin, Kohomologie endlicher Gruppen, Lecture notes, Hamburg, 1957.
  • [2] -, Theory of algebraic numbers, Lecture notes, Goettingen, 1959.
  • [3] C. Chevalley, Class field theory, Nagoya Univ., 1953-1954. MR 0067157 (16:678d)
  • [4] K. Hoecksman et al., A cohomological characterization of finite nilpotent groups, Arch. Math. 19 (1968), 225-244. MR 0227278 (37:2863)
  • [5] E. Weiss, Algebraic number theory, McGraw-Hill, New York, 1963. MR 0159805 (28:3021)
  • [6] H. Yokoi, On the ring of integers in an algebraic number field as a representation module of Galois group, Nagoya Math. J. 16 (1960), 83-90. MR 0123563 (23:A888)
  • [7] -, On an isomorphism of Galois cohomology groups $ {H^n}(G,{O_K})$ of integers in an algebraic number field, Proc. Japan Acad. 38 (1962), 499-501. MR 0156840 (28:83)
  • [8] -, On the Galois cohomology group of the ring of integers in an algebraic number field, Acta Arith. 8 (1963), 243-250. MR 0156839 (28:82)
  • [9] -, A note on the Galois cohomology group of the ring of integers in an algebraic number field, Proc. Japan Acad. 40 (1964), 245-246. MR 0164948 (29:2239)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.65

Retrieve articles in all journals with MSC: 10.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0236143-8
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society